Doklady Mathematics

, Volume 93, Issue 1, pp 13–15 | Cite as

Spaces of functions of positive smoothness on irregular domains

Mathematics

Abstract

Function spaces with positive smoothness on irregular domains of Euclidean n-space are constructed and studied. Embedding theorems relating these spaces to Sobolev and Lebesgue spaces, whose statements depend on geometric parameters of the domain of the functions, are proved.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. V. Besov, Sb. Math. 192 3, 323–346 (2001).MathSciNetCrossRefGoogle Scholar
  2. 2.
    T. Kilpelainen and J. Mal, Z. Anal. Anwend. 19 2, 369–380 (2000).CrossRefGoogle Scholar
  3. 3.
    D. A. Labutin, Proc. Steklov Inst. Math. 227, 163–172 (1999).MathSciNetGoogle Scholar
  4. 4.
    O. V. Besov, Tr. Mosk. Fiz.-Tekh. Inst. 3 (1(9)), 3–13 (2011).MathSciNetGoogle Scholar
  5. 5.
    O. V. Besov, Math. Notes 96 3, 326–331 (2014).MathSciNetCrossRefGoogle Scholar
  6. 6.
    O. V. Besov, Proc. Steklov Math. Inst. 289, 96–103 (2015).CrossRefGoogle Scholar
  7. 7.
    O. V. Besov, Proc. Steklov Math. Inst. 260, 25–36 (2008).MathSciNetCrossRefGoogle Scholar
  8. 8.
    O. V. Besov, Proc. Steklov Math. Inst. 269, 25–45 (2010).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations